# SDR SWAA2023061354591

- Difficulty date: May 30, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET AT R/H VAPOR BARRIER STA 663 RBL 25 LOWER AREA CRACKED.<[01] REMOVED AND REPLACED BRACKET (STIFFENER)AT R/H VAPOR BARRIER STA 663 RBL 25 LOWER AREA PER REF SRM 51-40-02-0G-0 AND DWG 111A1000;[02] VERIFIED REPLACEMENT OF BRACKET (STIFFENER) AT R/H VAPOR BARRIER STA 663 RBL 25 LOWER AREA.
